# SDR 96ZZZX3322

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60234
- Make and model: Beech 58TC
- Aircraft serial: TK92
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support Assy
- Part number: 608100832
- Condition: Worn
- Location: Rt Mlg
- Part time: 2,649 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG MALFUNCTIONED, ACFT EXAMINED AND FND FOLLOWING PARTS DAMAGED:  RT RETRACT ROD (35-81512547), RT INBD GEAR DOOR (35-8150055-169), RT BRAKE ASSY (03014500) FLAP SHAFT (3X5K8720A63-5/16), AND FLAP ACT WIRES.  RT WING, STEP, AILERON, PROP, AND ENG SUSTAINED DAMAGES.  DAMAGED PARTS REPLACED.  LANDING GEAR TESTED MANUALLY TO INVESTIGATE RIGGING OF SYS AND ELEC OPERATED 20 TIMES WHEN SYS AGAIN FAILED TO EXTEND BENDING RT RETRACT ROD (35-815125-47) AND PUSHING IT INTO REAR SPAR WEB OF FWD CABIN WING CARRY-THRU SPAR IN CENTER WING SECT DAMAGING SPAR WEB.  FND RT GEAR (60-810028-17) HAD HUNG ON A NUT WHICH SECURES UPLOCK STOP (60-810092-14) WHICH IS ATTACHED TO DOWNLOCK SUPPORT ASSY (60-810083-2).
